# SDR ASAA2017060520960

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 41,111 hours, 12,230 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL 24 FAN BLADE SHIMS WORN ON NR 2 ENGINE.  ACFT GROUNDED. REMOVED AND REPLACED ALL 24 FAN BLADE SHIMS ON NR 2 ENGINE, IAW T/C 78472002.
